MAUDE Adverse Event Report: VENTANA MEDICAL SYSTEMS INC BENCHMARK ULTRA STAINER MODULE; SLIDE STAINER, AUTOMATED

VENTANA MEDICAL SYSTEMS INC BENCHMARK ULTRA STAINER MODULE; SLIDE STAINER, AUTOMATED
Catalog Number 05342716001
Medical Device Problem Codes Circuit Failure (1089); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further investigation is needed to determine the root cause(s) of the alleged issue.No harm alleged.The pcba cell bus was replaced and the instrument is working as intended.
 
Event or Problem Description
A field specialist observed evidence of charring/burning of the cell bus printed circuit board (pcb) on the benchmark ultra instrument for a customer from the netherlands.No harm or injury alleged.
 
Additional Manufacturer Narrative
Investigation concluded that the service action resolved the issue.Updated and replaced the device, evaluation method and evaluation result and conclusion codes.

Brand Name
BENCHMARK ULTRA STAINER MODULE
Common Device Name
SLIDE STAINER, AUTOMATED
Manufacturer (Section D)
VENTANA MEDICAL SYSTEMS INC
1910 e innovation park dr
tucson AZ 85755
Manufacturer (Section G)
VENTANA MEDICAL SYSTEMS INC
1910 e innovation park dr
tucson AZ 85755
Manufacturer Contact
stacie-ann creighton
1910 east innovation park dr
na
tuscon, AZ 85755
9082537112
MDR Report Key15866712
Report Number2028492-2022-00013
Device Sequence Number2468640
Product Code KPA
UDI-Device Identifier04015630981052
UDI-Public04015630981052
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05342716001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer02/04/2023
Initial Report FDA Received Date11/25/2022
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown